I should have taken my second pill today, but yesterday afternoon, I began to experience pain in my right leg running from my knee to my ankle. By bedtime I could hardly walk, and in the night I couldn't roll over because I couldn't move or pick up my leg. Has anyone else had symptoms like these? Of course, I stopped taking the med, but I don't know for sure if that is what is causing the pain?
A friend of mine had the terrible pain from taking her first Fosamax pill. Then she took a second pill a week later. Now 2 years later,ever since she took those pills, she has had terrible pain that has greatly disabled her. If you look up the side effects in depth, it clearly states that the pain MAY go away after the pills are stopped. I would go by what Consumer's Reports had to say about the whole class of osteoporosis meds in the same class as Fosamax. They said the marginal benefits of these medications do not warrant the severe side effects possible from taking these meds. I agree, especially after taking an entirely different medication for my osteoporosis in an injection called Prolia. It has caused bad bone pain and inflamed skin ever since I had it well over a year ago. I told my endocrinologist that I would NEVER take anything for my osteoporosis ever again. And after taking Fosamax for 6 years, I have osteoporosis. Big lot of help it gave me! My mother died at 88 years old with severe osteoporosis but never broke anything, but she was very careful about what she did. Call your doctor, but make your own judgment about whether to take that second pill.
- Fosamax Information for Consumers
- Fosamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fosamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Sep 2011 • 1 answer
Updated 16 Aug 2010 • 1 answer
Updated 5 May 2011 • 1 answer
Fosamax - I am experiencing lower back, maybe hip joint pain after taking this each week. It slowly?
Updated 5 May 2015 • 1 answer
Updated 28 Nov 2017 • 1 answer